MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SUMMIT SZ4/5 HI NECK SEGMENT; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 SUMMIT SZ4/5 HI NECK SEGMENT; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number 257003250
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ring broke off of the neck collar please replace on po# (b)(4).Patient consequence? :no is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).The instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT SZ4/5 HI NECK SEGMENT
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7285087
Report Number1818910-2018-53769
Device Sequence Number19116022
Product Code LXH
UDI-Device Identifier10603295143109
UDI-Public10603295143109
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257003250
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2018
Supplement Date Received by Manufacturer11/05/2018
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1